RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 1  


Asymptotic analysis of problems on junctions of domains of different limit dimensions. A body pierced by a thin rod
I. I. Argatov, S. A. Nazarov
3
Second-order conditions in extremal problems with finite-dimensional range. 2-normal maps
A. V. Arutyunov
37
Adelic formulae for the gamma and beta functions of completions of algebraic number fields, and applications of them to string amplitudes
V. S. Vladimirov
63
On a measure of irrationality for values of $G$-functions
W. V. Zudilin
87
On $q$-monodromy groups of singularities
G. G. Ilyuta
115
$G$-compactness of sequences of non-linear operators of Dirichlet problems with a variable domain of definition
A. A. Kovalevsky
133
Decomposition systems on spaces with a measure
T. P. Lukashenko
165
Two-dimensional variational problems of the theory of plasticity
G. A. Seregin
175
Necessary and sufficient conditions for a deformation of a B-monopole into an instanton
N. A. Tyurin
211
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019